# SDR DALA1307030666

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 71,907 hours, 33,161 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT ROW 22DEF AND 25DEF EMERGENCY LIGHTS INOPERATIVE. FOUND BROKEN WIRES AT HARNESS TO LIGHT ASSY AT BOTH SEAT LOCATIONS.  REPLACED HARNESSES AND TESTED EMERGENCY LIGHTS.  ALL LIGHTS OPS OK.
